RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 4, Pages 638–640 (Mi mz9009)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Symmetric Invariant Subspaces of Complexifications of Linear Operators

K. V. Storozhuk

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Keywords: Banach space, complexification of a linear operator, spectral projection, invariant subspace, analytic continuation

DOI: https://doi.org/10.4213/mzm9009

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:4, 597–599

Bibliographic databases:

Received: 24.12.2010
Revised: 15.05.2011

Citation: K. V. Storozhuk, “Symmetric Invariant Subspaces of Complexifications of Linear Operators”, Mat. Zametki, 91:4 (2012), 638–640; Math. Notes, 91:4 (2012), 597–599

Citation in format AMSBIB
\Bibitem{Sto12}
\by K.~V.~Storozhuk
\paper Symmetric Invariant Subspaces of Complexifications of Linear Operators
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 4
\pages 638--640
\mathnet{http://mi.mathnet.ru/mz9009}
\crossref{https://doi.org/10.4213/mzm9009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201466}
\elib{http://elibrary.ru/item.asp?id=20731526}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 4
\pages 597--599
\crossref{https://doi.org/10.1134/S0001434612030376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900037}
\elib{http://elibrary.ru/item.asp?id=17983979}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860380492}


Linking options:
  • http://mi.mathnet.ru/eng/mz9009
  • https://doi.org/10.4213/mzm9009
  • http://mi.mathnet.ru/eng/mz/v91/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space”, J. Math. Sci., 213:6 (2016), 823–831  mathnet  crossref
    2. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Some Classes of Linear Operators on a Real Banach Space”, Math. Notes, 97:5 (2015), 684–693  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:380
    Full text:86
    References:38
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020